# SDR SWAA2025063083279

- Difficulty date: June 18, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 26,594 hours, 13,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1695 WILL NOT CHARGE <[01]. OPENED AIR GRILL AT M1695 EMERGENCY BATTERY PACK POSITION (STA 565) IAW AMM 33-51-06-960-805. STEPS 4.A-4.E(2) AND 4.E(3G).  REPLACED M1695 BATTERY PACK AND ACCOMPLISHED IINSTALLATION TEST IAW AMM 33-51-06-960-805. STEPS 4.E(4-6).  TEST GOOD.  CLOSED AIR GRILL AT M1695 EMERGENCY BATTERY PACK POSITION (STA 565) IAW AMM 33-51-06-960-805. STEPS 4.F(5).; [02] AUDIT C/W.
